# SDR 2008UALA01105

- Difficulty date: February 28, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 50,862 hours, 35,331 cycles
- Engine: Ge CFM56*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB AT WBL 135.5 IS CRACKED AT AFT LOWER RIB CLIP NR 13349-6000-0033.  ACP'D PER EVA 080161.  MAJOR REPAIR: REPAIR ACCOMPLISHED.
